Please use this identifier to cite or link to this item:
Title: A chebyshev collocation method for solving symm's integral equation for conformal mapping: A partial error analysis
Authors: Levesley, J
Hough, DM
Chandler-wilde, SN
First Published: Jan-1994
Citation: IMA JOURNAL OF NUMERICAL ANALYSIS, 1994, 14 (1), pp. 57-79
DOI Link: 10.1093/imanum/14.1.57
ISSN: 0272-4979
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Mathematics

Files in This Item:
There are no files associated with this item.

Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.